I have been referred to a sleep disorders clinic, this is due to me having nightmares every night & it's been going on for 30 years, I will have to go & stay the night & be monitored whilst I am sleeping.
i used to wake up with panic attacks and my brain used to race so fast that i prayed for it to stop. My doctor prescribed to me depacote, which really stopped my brain from being over active. If you are currently taking medication, think about changing it. I had tried one called effexor and it caused me so many nightmares that i had to go off it immediately. I hope things work out and you get a good nights sleep.
I am on Citalopram 40mg, I have been on one anti-depressant or another for 27 years - so about 3 years after the nightmares started, in the pamphlet for Citalopram it states that nightmares are a possible side-effect, despite the timing I stopped taking Citalopram for a while, during that time the nightmares continued & also I was very "on edge" - I was "flying off the handle" at the slightest little thing of annoyance, it was really bad.